RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2016, Volume 13, Pages 181–241 (Mi semr666)  

This article is cited in 1 scientific paper (total in 1 paper)

Reviews

Completeness, reducibility, primarity and purity for algebras: results and problems

L. M. Martynov

Omsk State Pedagogical University, Tukhachevsky Enbankment, 14, 644099, Omsk, Russia

Abstract: We give a survey of researches of the author’s concepts (1995, 1996) completeness, reducibility, primarity, purity and problems about them (2000) for universal algebras, groups, modules, monoassociative algebras, semigroups, lattices and unary.

Keywords: universal algebra; variety of algebras; complete algebra; reduced algebra; periodic algebra; primary algebra; pure subalgebra.

Funding Agency Grant Number
Russian Academy of Sciences - Federal Agency for Scientific Organizations 2014/336


DOI: https://doi.org/10.17377/semi.2016.13.016

Full text: PDF file (398 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 512.573
MSC: 08A05
Received December 9, 2015, published March 20, 2016

Citation: L. M. Martynov, “Completeness, reducibility, primarity and purity for algebras: results and problems”, Sib. Èlektron. Mat. Izv., 13 (2016), 181–241

Citation in format AMSBIB
\Bibitem{Mar16}
\by L.~M.~Martynov
\paper Completeness, reducibility, primarity and purity for algebras: results and problems
\jour Sib. \`Elektron. Mat. Izv.
\yr 2016
\vol 13
\pages 181--241
\mathnet{http://mi.mathnet.ru/semr666}
\crossref{https://doi.org/10.17377/semi.2016.13.016}


Linking options:
  • http://mi.mathnet.ru/eng/semr666
  • http://mi.mathnet.ru/eng/semr/v13/p181

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. T. V. Pavlova, “Minimalno polnye assotsiativnye artinovy koltsa”, Sib. elektron. matem. izv., 14 (2017), 1238–1247  mathnet  crossref
  • Number of views:
    This page:99
    Full text:22
    References:39

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020